# SDR 97ZZZX3741

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4157E
- Make and model: Piper PA 31P 350
- Aircraft serial: 31P8414047
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 4123006
- Condition: Leak
- Location: Rt Wing Root
- Part time: 747 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AEROQUIPT 601000-8D-0130 HOSE WAS FOUND LEAKING (FAST DRIP) ON INSPECTION.  SIMILAR HOSE ON OTHER SIDE OF AIRCRAFT SEEPING.  PART LOCATION RT WING ROOT.  CURRENT DATES, A2Q91, CD3Q90, PT-4-91, 06827, RUBBER PSI-1000.  INSTALLED 4-25-91, 667.1 HOURS.  TIME NOW, 1,414 HOURS.  SUBMITTER STATED PART LEAKS WHERE IT TOUCHES FUEL PUMP, PROBABLY GETS HOT.
